# SDR DALA2025091506752

- Difficulty date: September 10, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 75,281 hours, 28,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS BTW STA 767 AND STA 787 RAIL-CHANNEL RBL 8.1; RBL 3 AND LBL 12.5. FLOOR SUPPORTS BTW STA 767 AND STA 787 RAIL-CHANNEL RBL 8.1; RBL 3 AND LBL 12.5 AT AFT CARGO WERE REPAIRED DUE CORROSION LEVEL 2 PER SRM 53-00-53-2R PROCEDURE 2 REPAIR 2.
